Editor: Tim Halliday
Length–weight allometries in lizards
Article first published online: 26 FEB 2010
© 2010 The Authors. Journal compilation © 2010 The Zoological Society of London
Journal of Zoology
Volume 281, Issue 3, pages 218–226, July 2010
How to Cite
Meiri, S. (2010), Length–weight allometries in lizards. Journal of Zoology, 281: 218–226. doi: 10.1111/j.1469-7998.2010.00696.x
- Issue published online: 17 JUN 2010
- Article first published online: 26 FEB 2010
- Received 2 December 2009; revised 12 January 2010; accepted 12 January 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!